# SDR DALA2017020100833

- Difficulty date: February 1, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 58,739 hours, 7,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED BATTERY CAPACITY TEST.  REPLACED THE BATTERY PACK.
